# SDR 96ZZZX4921

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65267665
- Condition: Broken
- Location: Te Fore Flap
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

GSP - DURING CLIMB-OUT, THE INBOARD FLAPS WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO GSP AND LANDED WITHOUT INCIDENT.  FOUND RIGHT INBOARD FLAP ASSEMBLY OUTBOARD FORE FLAP SEQUENCING CARRIAGE DAMAGED WITH TOGGLE ASSEMBLY MISSING.  REPLACED CARRIAGE ASSEMBLY PER MM 27-52-52.  OPS CHECKS GOOD.  (X)
